# SDR ASOA20150208035

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 3,428 hours, 19,275 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Condition: Damaged
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT MLG LEG HAS UPPER WASHERS MISSING ON UPPER BEARING CAP FWD AND AFT SIDE BOLTS.  MAINTENANCE PERFORMED REPAIR TO LT MLG FWD TRUNNION IAW EC5750-01665.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
